| Model Number |
ICGS020 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Unspecified Nervous System Problem (4426)
| Date of Event |
05/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
"we had a cathter leak identified today.The resident swears that the catheter couldn't have been hit with the needle and that it is a spontaneous failure.I think it likely was an incidental needle injury to the catheter.Do you mind showing these pictures to the engineers to get their opinion on how likely this is to be a spontaneous failure and have you heard of this happening before? also, do you happen to know the model of the bold that behnam uses? i think we might like to try it for a few irraflows and see if we like that method better." there was no impact to the patient's treatment, but there was a minor delay in therapy.
Event or Problem Description
"we had a cathter leak identified today.The resident swears that the catheter couldn't have been hit with the needle and that it is a spontaneous failure.I think it likely was an incidental needle injury to the catheter.Do you mind showing these pictures to the engineers to get their opinion on how likely this is to be a spontaneous failure and have you heard of this happening before? also, do you happen to know the model of the bold that behnam uses? i think we might like to try it for a few irraflows and see if we like that method better." there was no impact to the patient's treatment, but there was a minor delay in therapy.This follow up was created at fda request to remove h1 box check and noe box check.